Tannaka duality for proper Lie groupoids

G. Trentinaglia

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

By replacing the category of smooth vector bundles of finite rank over a manifold with the category of what we call smooth Euclidean fields, which is a proper enlargement of the former, and by considering smooth actions of Lie groupoids on smooth Euclidean fields, we are able to prove a Tannaka duality theorem for proper Lie groupoids. The notion of smooth Euclidean field we introduce here is the smooth, finite dimensional analogue of the usual notion of continuous Hilbert field.
Original languageEnglish
Pages (from-to)750-768
Number of pages19
JournalJournal of Pure and Applied Algebra
Volume214
Issue number6
DOIs
Publication statusPublished - 2010

Keywords

  • Wiskunde en Informatica (WIIN)
  • Other mathematical specialities
  • Wiskunde en computerwetenschappen
  • Wiskunde: algemeen

Fingerprint

Dive into the research topics of 'Tannaka duality for proper Lie groupoids'. Together they form a unique fingerprint.

Cite this